# SDR IPXA2016111310580

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 14,962 hours, 9,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53410765221900
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, & 2C,  AFT CARGO FWD BULKHEAD PANEL UPPER ATTACH ANGLE CRACKED AT RBL 40.  REMOVED AND REPLACED IAW SRM 51-40-21.
